Alert archive / Texas / Red Flag Warnings in 2018
Red Flag Warning 3, NWS Fort Worth, TX
NWS Fort Worth, TX issued this red flag warning at Jan 30, 2018, 4:07 AM CST for 7 counties in Texas. It took effect at Jan 30, 2018, 11:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2018, 4:07 AM CST (10:07 UTC)
- In effect from
- Jan 30, 2018, 11:00 AM CST
- Expired
- Jan 30, 2018, 6:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Fort Worth, TX
Counties Comanche County, TX, Eastland County, TX, Erath County, TX, Jack County, TX, Palo Pinto County, TX, Stephens County, TX, Young County, TX
The radar
The Dyess AFB radar (KDYX), 70 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 10.1 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2376 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
088 WWUS84 KFWD 301007 RFWFWD URGENT - FIRE WEATHER MESSAGE National Weather Service Fort Worth TX 407 AM CST Tue Jan 30 2018 ...RED FLAG WARNING IN EFFECT WEST OF A LINE FROM JACKSBORO TO MINERAL WELLS TO COMANCHE THIS AFTERNOON. FIRE WEATHER WATCH IN EFFECT WEDNESDAY ALONG AND NORTHWEST OF A DENTON TO CISCO LINE... .Dry and breezy conditions will create critical fire weather conditions late this morning through this afternoon. A Red Flag Warning has been issued for areas along and west of a line from Jacksboro to Mineral Wells to Comanche. A Fire Weather Watch is in effect Wednesday along and northwest of a line from Denton to Cisco. TXZ100-101-115-116-129-301830- /O.NEW.KFWD.FW.W.0003.180130T1700Z-180131T0000Z/ /O.EXT.KFWD.FW.A.0003.180131T1700Z-180201T0200Z/ Young-Jack-Stephens-Palo Pinto-Eastland- 407 AM CST Tue Jan 30 2018 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS ALONG AND WEST OF A LINE FROM JACKSBORO TO MINERAL WELLS TO COMANCHE... ....FIRE WEATHER WATCH NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR AREAS ALONG AND NORTHWEST OF A LINE FROM DENTON TO CISCO... The National Weather Service in Fort Worth has issued a Red Flag Warning, which is in effect from 11 AM this morning to 6 PM CST this evening. * TIMING...Red Flag Warning from late this morning through this afternoon. Fire Weather Watch from late Wednesday morning through early Wednesday evening. * WINDS...South winds of 15 to 20 MPH this afternoon. South winds of 15 to 25 mph with gusts up to 30 mph late Wednesday morning through Wednesday early evening. * RH...Teens and lower 20s. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. A Red Flag Warning means that extreme fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and dry vegetation can contribute to extreme fire behavior. Avoid all outside burning and welding today. Do not toss lit cigarette butts outside. Report wild fires to the nearest fire department or law enforcement office. && $$ TXZ130-141-301830- /O.NEW.KFWD.FW.W.0003.180130T1700Z-180131T0000Z/ Erath-Comanche- 407 AM CST Tue Jan 30 2018 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS ALONG AND WEST OF A LINE FROM JACKSBORO TO MINERAL WELLS TO COMANCHE... The National Weather Service in Fort Worth has issued a Red Flag Warning, which is in effect from 11 AM this morning to 6 PM CST this evening. * TIMING...From 11 AM until 6 PM. * WINDS...South winds of 15 to 20 MPH. * RH...Dropping into the lower 20s. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that extreme fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and dry vegetation can contribute to extreme fire behavior. Avoid all outside burning and welding today. Do not toss lit cigarette butts outside. Report wild fires to the nearest fire department or law enforcement office. && $$ TXZ092-103-301830- /O.EXB.KFWD.FW.A.0003.180131T1700Z-180201T0200Z/ Cooke-Denton- 407 AM CST Tue Jan 30 2018 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR AREAS ALONG AND NORTHWEST OF A LINE FROM DENTON TO CISCO... The National Weather Service in Fort Worth has issued a Fire Weather Watch, which is in effect from Wednesday morning through Wednesday evening. * TIMING...Late Wednesday morning through early Wednesday evening. * WINDS...South winds of 15 to 25 mph with gusts up to 30 mph. * RH...Teens and lower 20s. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ TXZ091-102-117-301830- /O.EXT.KFWD.FW.A.0003.180131T1700Z-180201T0200Z/ Montague-Wise-Parker- 407 AM CST Tue Jan 30 2018 ...FIRE WEATHER WATCH NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR AREAS ALONG AND NORTHWEST OF A LINE FROM DENTON TO CISCO... * TIMING...Late Wednesday morning through early Wednesday evening. * WINDS...South winds of 15 to 25 mph with gusts up to 30 mph. * RH...Teens and lower 20s. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
2 follow-up statements
451 WWUS84 KFWD 301850 RFWFWD URGENT - FIRE WEATHER MESSAGE National Weather Service Fort Worth TX 1250 PM CST Tue Jan 30 2018 ...RED FLAG WARNING IN EFFECT WEST OF A LINE FROM JACKSBORO TO MINERAL WELLS TO COMANCHE THIS AFTERNOON. FIRE WEATHER WATCH IN EFFECT WEDNESDAY ALONG AND NORTHWEST OF A DENTON TO CISCO LINE... .Dry and breezy conditions will create critical fire weather conditions this afternoon. A Red Flag Warning has been issued for areas along and west of a line from Jacksboro to Mineral Wells to Comanche. A Fire Weather Watch is in effect Wednesday along and northwest of a line from Denton to Cisco. TXZ100-101-115-116-129-310000- /O.CON.KFWD.FW.W.0003.000000T0000Z-180131T0000Z/ /O.CON.KFWD.FW.A.0003.180131T1700Z-180201T0200Z/ Young-Jack-Stephens-Palo Pinto-Eastland- 1250 PM CST Tue Jan 30 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS ALONG AND WEST OF A LINE FROM JACKSBORO TO MINERAL WELLS TO COMANCHE... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR CRITICAL FIRE WEATHER CONDITIONS ALONG AND WEST OF A LINE FROM JACKSBORO TO MINERAL WELLS TO COMANCHE... The National Weather Service in Fort Worth has issued a Red Flag Warning, which is in effect from 11 AM this morning to 6 PM CST this evening. * TIMING...Red Flag Warning this afternoon. Fire Weather Watch from late Wednesday morning through early Wednesday evening. * WINDS...South winds of 15 to 20 MPH this afternoon. South windsof 15 to 25 mph with gusts up to 30 mph late Wednesday morning through Wednesday early evening. * RH...Teens and lower 20s. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. A Red Flag Warning means that extreme fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and dry vegetation can contribute to extreme fire behavior. Avoid all outside burning and welding today. Do not toss lit cigarette butts outside. Report wild fires to the nearest fire department or law enforcement office. && $$ TXZ130-141-310000- /O.CON.KFWD.FW.W.0003.000000T0000Z-180131T0000Z/ Erath-Comanche- 1250 PM CST Tue Jan 30 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS ALONG AND WEST OF A LINE FROM JACKSBORO TO MINERAL WELLS TO COMANCHE... * TIMING...until 6 PM. * WINDS...South winds of 15 to 20 MPH. * RH...Dropping into the lower 20s. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that extreme fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and dry vegetation can contribute to extreme fire behavior. Avoid all outside burning and welding today. Do not toss lit cigarette butts outside. Report wild fires to the nearest fire department or law enforcement office. && $$ TXZ091-092-102-103-117-310000- /O.CON.KFWD.FW.A.0003.180131T1700Z-180201T0200Z/ Montague-Cooke-Wise-Denton-Parker- 1250 PM CST Tue Jan 30 2018 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR AREAS ALONG AND NORTHWEST OF A LINE FROM DENTON TO CISCO... * TIMING...Late Wednesday morning through early Wednesday evening. * WINDS...South winds of 15 to 25 mph with gusts up to 30 mph. * RH...Teens and lower 20s. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
738 WWUS84 KFWD 310014 RFWFWD URGENT - FIRE WEATHER MESSAGE National Weather Service Fort Worth TX 614 PM CST Tue Jan 30 2018 ...RED FLAG WARNING FOR AREAS ALONG AND WEST OF A LINE FROM JACKSBORO TO MINERAL WELLS TO COMANCHE EXPIRED AT 6 PM... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY ALONG AND NORTHWEST OF A COMANCHE TO FORT WORTH TO GAINESVILLE LINE FOR WINDY, WARM AND DRY CONDITIONS... .A Fire Weather Watch is in effect Wednesday along and northwest of a line from Comanche to Fort Worth to Gainesville. Gusty southerly winds, warm temperatures and low relative humidities will result in critical fire weather conditions Wednesday in the Fire Weather Watch area. TXZ100-101-115-116-129-310815- /O.EXP.KFWD.FW.W.0003.000000T0000Z-180131T0000Z/ /O.CON.KFWD.FW.A.0003.180131T1700Z-180201T0200Z/ Young-Jack-Stephens-Palo Pinto-Eastland- 614 PM CST Tue Jan 30 2018 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR CRITICAL FIRE WEATHER CONDITIONS... ...RED FLAG WARNING HAS EXPIRED FOR CRITICAL FIRE WEATHER CONDITIONS ALONG AND WEST OF A LINE FROM JACKSBORO TO MINERAL WELLS TO COMANCHE... * TIMING...Fire Weather Watch from late Wednesday morning through early Wednesday evening. * WINDS...South winds of 15 to 25 mph with gusts up over 30 mph late Wednesday morning through Wednesday early evening. * RH...Teens and lower 20s. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ TXZ130-141-310815- /O.EXP.KFWD.FW.W.0003.000000T0000Z-180131T0000Z/ /O.EXA.KFWD.FW.A.0003.180131T1700Z-180201T0200Z/ Erath-Comanche- 614 PM CST Tue Jan 30 2018 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR CRITICAL FIRE WEATHER CONDITIONS... * TIMING...Fire Weather Watch from late Wednesday morning through early Wednesday evening. * WINDS...South winds of 15 to 25 mph with gusts up over 30 mph late Wednesday morning through Wednesday early evening. * RH...25 to 30 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ TXZ118-131-132-310815- /O.EXA.KFWD.FW.A.0003.180131T1700Z-180201T0200Z/ Tarrant-Hood-Somervell- 614 PM CST Tue Jan 30 2018 ...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR CRITICAL FIRE WEATHER CONDITIONS... * TIMING...Fire Weather Watch from late Wednesday morning through early Wednesday evening. * WINDS...South winds of 15 to 25 mph with gusts up over 30 mph late Wednesday morning through Wednesday early evening. * RH...25 to 30 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ TXZ091-092-102-103-117-310815- /O.CON.KFWD.FW.A.0003.180131T1700Z-180201T0200Z/ Montague-Cooke-Wise-Denton-Parker- 614 PM CST Tue Jan 30 2018 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR CRITICAL FIRE WEATHER CONDITIONS... * TIMING...Fire Weather Watch from late Wednesday morning through early Wednesday evening. * WINDS...South winds of 15 to 25 mph with gusts up over 30 mph late Wednesday morning through Wednesday early evening. * RH...minimum relative humidity of 25 to 30 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Jan 30, 4:02 AM CST, 5 minutes earlier.
Area forecast discussion, Jan 30, 4:02 AM CST, 5 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 402 AM CST Tue Jan 30 2018 .SHORT TERM... A deep upper trough across the east and a broad ridge across the central and western part of the country places North Texas beneath a dry northwest flow regime. At the surface, a ridge axis moved in overnight and was located over central and eastern parts of the forecast area early this morning. The proximity of the ridge has allowed winds to become calm to light and variable, leading to ideal radiative cooling conditions. Temperatures have dropped below freezing across a good portion of the region, and all but the main heat island areas of the Metroplex will likely fall to or below freezing by sunrise this morning. South winds will return today as the high pressure ridge shifts east of the forecast area. A tightening pressure gradient will cause winds to increase to 10-20 MPH this afternoon along and west of the I-35 corridor. When combined with the dry airmass, dry vegetation and temperatures climbing into the 60s, heightened fire danger can be expected. The western-most counties will approach critical fire weather conditions due to the abundance of dry, cured vegetation, and a Red Flag Warning will be issued roughly along and west of a line from Jacksboro to Mineral Wells to Comanche. Conditions will improve this evening as temperatures drop and relative humidity values increase. South winds and increasing low level moisture will keep tonight's low temperatures in the upper 30s to lower and mid 40s. 30 && .LONG TERM... /Wednesday Through Monday/ Wednesday will be likely our busiest day through the weekend with regard to fire weather, as it will be our warmest day due to veered low level flow up through 850mb and ample sunshine. Areas north of I-20 will see southwesterly 925mb winds in the 35-45 knot range underneath a strong mid level subsidence inversion. These winds will mix with south-southwest surface wind speeds 15-25 mph and gusty and highs soaring into the 70s outside of our extreme eastern counties. The combination of the warm and windy conditions and dry small vegetation and grasses will set up a busy fire weather day for the area with critical to elevated conditions across North and Central Texas. The warmest temperatures (75-80 degrees), lowest afternoon humidity values below 30 percent, and lowest fuel moisture per area RAWS data (6-8) will be across our far western counties between 11 am and 8 pm Wednesday afternoon. We have expanded the Fire Weather Watch to areas northwest of a Denton to Cisco line where the combination of small vegetation/grasses and meteorological conditions will be the most conducive for fire starts and rapid fire spreads. The rest of the area will be windy as well with cooler high temperatures, especially east of I-35/35E, but that does NOT mean fire can't start and spread and create havoc. These areas will still be considered in an elevated risk for grass fires, just have higher humidity values. Gradual height falls aloft will occur over the Plains and Texas Wednesday night, as shortwave energy drives east-southeast across Oklahoma and Kansas. As the shortwave shunts east into the Ozarks and Mississippi Valley overnight, flow aloft will help support a surface cold front southward into our northwest counties by sunrise Thursday. Continue modest southwest winds 10-15 mph and increasing cloud cover ahead of the cold front will result in low temperatures well above normal and in the 40s northwest to the 50s southeast. The cold front will move southeast progressively through the CWA on Thursday, as continued support from northwest flow aloft keeps this feature moving along. Morning high temperatures in the upper 50s to mid 60s looks reasonable across the northwest half of the region, while southeast areas still rise to around 70 degrees with the cold front arriving later in the day. Elevated fire weather conditions may continue across Central Texas, though wind speeds should be lower with minimum humidity values well above critical levels. I have removed the slight chance of showers across the east for Thursday, as moisture is relatively shallow and remains confined below a continue subsidence inversion aloft. I have instead put in a chance for sprinkles, as there appears to be little chance of any precipitation of convective nature per environmental interrogation. The end of the week ends on a colder note, though not abnormally cold, as this airmass will not be of arctic origin. Friday will start off mostly in the 30s, except some lower 40s across Central Texas. Northeast winds 10 to 15 mph and broken cloudiness will result in highs only in the 50s. Friday night will not be as cold, as winds turn back from the southeast, with lingering cloud cover insulating the surface from any means of radiational cooling. The center of surface high pressure will remain well off to the northeast of the area with lows should averaging in the upper 30s to lower 40s. Saturday will see a warm up at least across areas west of I-35, where highs 65 to 75 degrees look likely where strong low level warm advection and at least partial sunshine is expected. Clouds will be entrenched across the east where highs will only be in the upper 50s. The entire area should see gusty south winds through midday, or early afternoon before a cold front approaches and slackens wind speeds. It's quite possible that elevated fire weather conditions will briefly rear their head again Saturday afternoon across our far western counties once again as moisture recovery lags across that area. Enough moisture may exist across our far southeast counties for a few light showers or sprinkles and where weak isentropic ascent occurs. A strong arctic cold front appears to arrive during the predawn hours Sunday, so low temperatures outside of the Red River Valley should remain in the upper 30s to lower 40s. Medium Range models are in fair agreement on the frontal timing with a chilly end to the weekend and into early next week. Highs each day will struggle into the 40s north to lower 50s Central Texas. Where discrepancies still occur with shortwave energy rotating through a broad, full latitudinal longwave trough over the Central and Eastern CONUS. The GFS is slower and deeper with any shortwave energy moving through the base of the trough and across the Southern Plains, while the European and Canadian models are faster and weaker. With regard to precipitation, have kept POPs fairly limited and low until we get a better agreement between the deterministic and ensembles of each of these models. Even the GFES ensemble only has a few members showing precipitation in the colder air, which does not suggest a high probability of wintry precipitation across our area at this time. Confidence on the cold airmass is high, while very low on precipitation chances and timing of shortwave energy across the area. 05/ && .AVIATION... /Issued 1141 PM CST Mon Jan 29 2018/ /6Z TAFS/ VFR conditions expected through the period with mainly light and variable winds tonight. With the center of the surface high shifting to the east tomorrow, winds will become southerly and increase to around 15 kt. No significant aviation concerns are expected through the period. Dunn && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 61 43 72 50 65 / 0 0 0 0 5 Waco 62 40 70 50 68 / 0 0 0 0 5 Paris 55 38 68 47 62 / 0 0 0 10 10 Denton 60 43 73 46 62 / 0 0 0 0 0 McKinney 58 41 70 48 64 / 0 0 0 0 5 Dallas 60 43 72 50 65 / 0 0 0 0 5 Terrell 57 40 70 50 66 / 0 0 0 0 10 Corsicana 58 41 70 51 68 / 0 0 0 0 10 Temple 61 40 70 50 68 / 0 0 0 0 5 Mineral Wells 64 42 77 44 63 / 0 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 11 AM this morning to 6 PM CST this evening for TXZ100-101-115-116-129-130-141. Fire Weather Watch from Wednesday morning through Wednesday evening for TXZ091-092-100>103-115>117-129. && 30/58
Hazardous weather outlook, Jan 30, 3:27 AM CST, 40 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 327 AM CST Tue Jan 30 2018 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-310930- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 327 AM CST Tue Jan 30 2018 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. Critical fire weather conditions are expected from late morning through early evening along and west of a Jacksboro, to Mineral Wells, to Comanche line where a Red Flag Warning has been posted due to breezy and very dry conditions. Elevated fire weather conditions are expected elsewhere. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Critical fire weather conditions are expected again by Wednesday afternoon generally along and northwest of a line from Denton to Cisco. These areas will see the most conducive conditions for fire starts and rapidly spreading wildfires. Elevated fire weather conditions are expected elsewhere with gusty south winds, though relative humidity values will be above critical levels. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected. However, please report any fires to your local fire department or emergency management. In addition, reports of fires to the National Weather Service area appreciated for weather support.
Nearby
Red Flag Warnings in Texas, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.